I am 19 and I have been taking zoloft for about 10 years. I have gone through the normal "teenage acne" stage and it has improved some, however, most of my family members (and I have 10) acne clears up around 18 and 19. My acne is still going strong and I'm just now starting to wonder if it could be a side effect of zoloft that I've never really considered before. Is it possible to have this side effect even if I've taken it for so long? I take 100mg once a day. Answers?
You are correct.
Common (1% to 10%): Acne, increased sweating, rash, urticaria
Uncommon (0.1% to 1%): Alopecia, cold sweat, dry skin, erythematous rash, maculopapular rash, photosensitivity reaction, pruritus, purpura, skin disorder
Rare (less than 0.1%): Bullous eruption, contact dermatitis, dermatitis, eczema, follicular rash, hair texture abnormal, hypertrichosis, pustular rash, skin discoloration, skin odor abnormal
Postmarketing reports: Angioedema, hematomas, severe skin reactions (including Stevens-Johnson syndrome and epidermal necrolysis).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2011 • 1 answer
Updated 16 Mar 2017 • 4 answers
Updated 30 Oct 2015 • 2 answers
Updated 12 Sep 2017 • 1 answer
Updated 6 Nov 2017 • 1 answer